# SDR AALA201702199009

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 15,508 hours, 2,482 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: D97C00654
- Part serial: G09620
- Condition: Failed
- Location: Fuel Trim
- Part time: 15,526 hours, 2,486 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIPPED FUEL TRIM TANK INLET VALVE M61 CIRCUIT BREAKER. MAINTENANCE REPLACED TRIM TANK FUEL INLET VALVE ACTUATOR IAW AMM 28-27-52.
